# SDR SWAA2024020738600

- Difficulty date: January 8, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT BRACKET DUCT LEADING EDGE LOCATED OFSS 120 AT LT WING 2023-784524<[01] REPLACED SUPPORT BRACKET DUCT LEADING EDGE LOCATED OFSS 120 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02;[02] CORRECTED STEP 1. REPLACED SUPPORT BRACKET DUCT LEADING EDGE LOCATED OFSS 120 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CERTIFIED STEP 2 COMPLETED
